Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The generalized inverse of a nonnegative matrix


Authors: R. J. Plemmons and R. E. Cline
Journal: Proc. Amer. Math. Soc. 31 (1972), 46-50
MSC: Primary 15.15
DOI: https://doi.org/10.1090/S0002-9939-1972-0285541-5
Erratum: Proc. Amer. Math. Soc. 39 (1973), 651.
MathSciNet review: 0285541
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given in order that a nonnegative matrix have a nonnegative Moore-Penrose generalized inverse.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.15

Retrieve articles in all journals with MSC: 15.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0285541-5
Keywords: Generalized inverse, idempotent matrix, nonnegative matrix, singular values, stochatics matrix
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society